MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONSERVIA; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION CONSERVIA; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Dysuria (2684); Constipation (3274)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a conservia sling device was implanted into the patient during a procedure performed on (b)(6) 2017.The patient had to have a hysterectomy and was advised to undergo placement of small transobturator tape for small urinary leaks.After the implantation, from (b)(6), 2017, the patient had experienced some postoperative complications.The mesh had to be severed due to urinary retention.She had subsequent urinary tract infection, pain in the urethra, vaginal area, buttocks, thigh and a terminal constipation.Currently, the patient still has difficulty in urinating and urinary tract infections.Pain is also present in the vagina, urethra, buttocks and thighs, especially when sitting and squatting, and in the lower back.
 
Additional Manufacturer Narrative
The exact patient age is unknown; however the patient was born in (b)(6).This event was reported by the patient.The healthcare facility name is unknown but reported to be in (b)(6).Report source (other): ansm materiovigilance report number (b)(4), submitted to ansm (french competent authority) by the patient.(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
CONSERVIA
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13664846
Report Number3005099803-2022-01037
Device Sequence Number17511586
Product Code OTN
UDI-Device Identifier08714729856030
UDI-Public08714729856030
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2018
Device Model NumberM0068504210
Device Catalogue Number73225
Device Lot NumberPD00005628
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight50 KG